Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2019, Article ID 1890489, 5 pages
https://doi.org/10.1155/2019/1890489
Research Article

On Symmetric Identities of Carlitz’s Type -Daehee Polynomials

1Department of Applied Mathematics, Kyunghee University, Seoul, Republic of Korea
2Graduate School of Education, Konkuk University, Seoul 05029, Republic of Korea
3Department of Mechanical System Engineering, Dongguk University, Gyeongju, Republic of Korea

Correspondence should be addressed to Lee-Chae Jang; rk.ca.kuknok@gnajcl

Received 19 February 2019; Accepted 8 April 2019; Published 19 June 2019

Academic Editor: Alicia Cordero

Copyright © 2019 Won Joo Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Won Joo Kim, Lee-Chae Jang, and Byung Moon Kim, “On Symmetric Identities of Carlitz’s Type -Daehee Polynomials,” Discrete Dynamics in Nature and Society, vol. 2019, Article ID 1890489, 5 pages, 2019. https://doi.org/10.1155/2019/1890489.